Medical Questions > Conditions and Diseases > Skin Forum

Burning skin rash after getting off Bactrim

Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
Ever since i got off bactrim, an oral medication, i've had this rash on my stomach and back that burns and stings whenever i sweat or just get hot. On my chest it looks like i get heat rashes now, and i used to never get them, and it still stings. The rash on my back and stomach looks kinda like normal skin with little tiny bumps, but it only looks a little different than my own skin. I can notice it, but for someone else, they have to look more closely. Does this have to do with anything from bactrim? or is something else wrong with me?
Did you find this post helpful?
|